# SDR CALA2023012700227

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737990ER
- Aircraft serial: 42194
- Aircraft time: 23,407 hours, 8,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: 148A8636
- Condition: Punctured
- Location: Sta 1100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX BEAM WEB PUNCTURED AR STA 1100 RBL 11 AND LBL 11. REMOVED 5 EA BRACKETS NEAR DMG ON APU SIDE OF WEB TO FOM REMOVED 1 EA T-EXTRUSION BRACKET NEAR DMG ON JACKSCREW SIDE OF CUT OUT DMG JUST INBD OF R/H ANGLE IAW 51-70-13-2R-1 STEP 4 A. VERIFIED CUTOUT OF DAMAGED AREA PER 51-70-13-2R STEP 4A (LABELED 1-5). WEB TO FOM. ACCOMPLISHED HFEC OF FWD DAMAGE, STA 1100 RBL ONLY. IAW PART 6 VERIFIED MATERIAL I.D. 51-00-00 PROCEDURE 23. NO DAMAGE NOTED AT AREA OF CUTOUT. NDT PERFORM A OPEN HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) TRANSFERED LBL 11 DMG TO LOG PAGE 36384293. MATERIAL ID: -1 DOUBLER, 2024-T3 0.050" P/O 6730169; -2 SHIM PERFOMED HFEC INSPECTION OF CUTOUT AND EXISTING FASTENERS PER ACCOMPLISHED SRM 51-70-13-2R-1 STEPS 4B UP TO AND INCLUDING 4I VERYFIED DOUBLERS IAW SRM 51-70-13-2R-1 STEPS 4B UP TO AND 2024-T3 0.010" P/O 12129875; REPLACEMENT ANGLE, BAC1505-101208 NDT 51-00-00 23,16 NO DEFECTS FOUND. (FABRICATE -1 DOUBLER AND -2 SHIMS) @ RBL 11. INCLUDING 4I 7075-T76511 P/O 6450474 AS PER SRM 51-70-13-2R-1. OK TO INSTALL REPAIR DOUBLER AT STA 1100 RBL11 AND LBL11. NEED INSP OK TO INSTALL DOUBLER AT STA 1100 RBL 11 AND LBL 11 INSTALLED REPAIR DOUBLER AND SHIMS IAW SRM 51-70-13-2R-1 REPAIR 1. VERIFIED INSTALLATION OF REPAIR DOUBLER AND SHIMS.
